# SDR 96FDEA01393

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Lwr Aft Fus
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT FLASHED ON AND OFF INTERMITTENTLY IN FLIGHT, BOTH PACKS ON BLEEDS 1 ENGINE 2 APU BLEED AND ENGINE 3 BLEED OPEN.  LIGHT DOES NOT STAY ILLUMINATED LONG ENOUGH TO ISOLATE PROBLEM USING ABNORMAL CHECK LIST.  ALSO, AFT CARGO SELECTED ON LOWER AFT BODY OVERHEAT COMPARTMENT SELECTOR SWITCH LOWER AFT BODY OVER HEAT LIGHT COMES ON INTERMITTENTLY.  FOUND LOOP TOO CLOSE TO FLIGHT RECORDER CASING AND SEVERAL INSULATING GROMMETS IMPROPERLY INSTALLED.  REPOSTIONED LOOP AND GROMMETS, CHECKED LOOP AT B-BELLY AFT BULKHEAD.  RAN APU AND PACKS WITH AFT AIRSTAIR CLOSED TO CHECK FOR HEAT SENSITIVITY.
